# SDR SIMA20131027006

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 8,769 hours, 5,622 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01659
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND, PARKED AT GATE, APU RUNNING.  TURNED ON LT & RT PACKS.  SMOKE BEGAN COMING FROM VENTS IN COCKPIT AND LT PACK AUTOFAIL CAUTION MESSAGE WAS PRESENTED.   REMOVED AND REPLACED THE LEFT HAND  AIR CYCLE MACHINE ASSY. IAW MM 21-51-08 -PERFORMED OPS TEST OF AIR-COND. SYSTEM - OPS & LEAK CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
